# SDR 2007FA0000939

- Difficulty date: October 21, 2007
- Submitted: October 22, 2007
- Operation: General aviation
- Aircraft: N442GJ
- Make and model: Beech 400A
- Aircraft serial: RK442
- Aircraft time: 1,327 hours, 1,120 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT HAD NO GREEN DOWN AND LOCKED INDICATION FOR THE RT GEAR WHEN LANDING. PILOT CONFIRMED WITH THE TOWER THE GEAR WAS DOWN, ALSO THE PILOT CONFIRMED THAT THE LIGHT WOULD NOT ILLUMINATE WHEN TESTED. AFTER LANDING MAINTENANCE CHECKED OUT AIRCRAFT AND REPLACED LAMP IN GEAR INDICATION. SYSTEM OPERATIONAL CHECK GOOD.
